Translator Disclaimer
2009 Quillen's plus construction and the D(2) problem
W H Mannan
Algebr. Geom. Topol. 9(3): 1399-1411 (2009). DOI: 10.2140/agt.2009.9.1399

Abstract

Given a finite connected 3–complex with cohomological dimension 2, we show it may be constructed up to homotopy by applying the Quillen plus construction to the Cayley complex of a finite group presentation. This reduces the D(2) problem to a question about perfect normal subgroups.

Citation

Download Citation

W H Mannan. "Quillen's plus construction and the D(2) problem." Algebr. Geom. Topol. 9 (3) 1399 - 1411, 2009. https://doi.org/10.2140/agt.2009.9.1399

Information

Received: 21 May 2008; Revised: 21 February 2009; Accepted: 9 June 2009; Published: 2009
First available in Project Euclid: 20 December 2017

zbMATH: 1176.57004
MathSciNet: MR2520404
Digital Object Identifier: 10.2140/agt.2009.9.1399

Subjects:
Primary: 57M20
Secondary: 19D06, 57M05

Rights: Copyright © 2009 Mathematical Sciences Publishers

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.9 • No. 3 • 2009
MSP
Back to Top